# SDR 97ZZZX2596

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7863W
- Make and model: Piper PA 28-180
- Aircraft serial: 281884
- Propeller: Snsnch 76EM8S5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Tip Separated
- Location: Propeller
- Part time: 3,271 hours
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

FOUR INCHES OF BLADE TIP SEPARATED IN-FLIGHT.  AIRCRAFT RETURNED TO BASE IN REDUCED POWER SETTING.  NO DAMAGE OR INJURIES.
